MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2012/806476

Медицинская библиотека · Case reports in hematology · 2012

Thrombotic microangiopathy with skin localization secondary to cytarabine-daunorubicin association: report of a case.

Regragui S, Amelal S, Astati S, Zine M, Alami Drideb N, Al Bouzidi A, Messaoudi N, Benkirane M, Doghmi K, Mikdame M

Клинический случайСтатьяПеревод в очереди

Аннотация

The thrombotic microangiopathy is a syndrome characterized by the combination of mechanical hemolytic anemia, peripheral thrombocytopenia, and organ failure of variable severity. In addition to the idiopathic form, several cases are identified as secondary to pregnancy, infections, disease systems, organ transplants, and cancer. Other forms are secondary to drugs including antimitotics. We report the case of a patient followed for acute myelogenous leukemia. She received induction chemotherapy combining daunorubicin and cytarabine, complicated by thrombotic thrombocytopenic purpura.

Для цитирования: Regragui S, Amelal S, Astati S, Zine M, Alami Drideb N, Al Bouzidi A, Messaoudi N, Benkirane M, Doghmi K, Mikdame M. Thrombotic microangiopathy with skin localization secondary to cytarabine-daunorubicin association: report of a case.. Case reports in hematology. 2012. DOI: 10.1155/2012/806476.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.